Your Health. Your Family. Your Choice.
Administered by: Unknown Purchased by: Unknown
Life Threatening? No
Write-up: Case received from the Health Authority on 24-FEB-2011 under the reference number L201102-356 via local agency. Case medically confirmed. A 12 year old female patient had received the first dose of GARDASIL (Batch# NM14120; lot# NJ51180, in left deltoid area) via intramuscular route on 02-FEB-2011 and 3 hours post vaccination the patient had presented lipothymy during seconds, tremor during minutes and vomiting (food content) without other manifestations. The AEs also included prostration during about 1 hour. The girl was observed in a pediatric urgency room from an hospital and has been discharged, since she had no further clinical changes. There was no suspected drug interaction. The same drug was not reintroduced. There were no known previous reactions to other drugs. It was not administered a specific treatment for the AE. There was a reference to the administration of paracetamol indicated to fever/pain, with unknown dose in SOS, oral route, with start date unknown and which was still administered. The patient had fully recovered. No relevant clinical history. Family history: uncle with epilepsy. Lipothymy during seconds, tremor during minutes, vomiting (food content) and prostration during about 1 hour were considered by the agency to be disabling. Other business partner numbers include: E2011-01255. No further information is available.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166